# SDR 9602509753

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Roller
- Condition: Frozen
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB UPON LANDING GEAR RETRACTION, GEAR DOOR INDICATION REMAINED ILLUMINATED.  RECYCLED GEAR PER MAINTENANCE CONTROL, INDICATION CEASED.  DTW MAINTENANCE FOUND THE RIGHT GEAR DOOR UPLATCH ROLLER FROZEN.  FREED UPLATCH ROLLER AND LUBRICATED, OPERATIONAL CHECK WAS NORMAL.
